Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
oblite101

accutane headaches...how freaked should I be?

Recommended Posts

hey everyone this is my first post! :) okay so I started taking accutane yesterday. I took a 5mg 2xday for a total of 10 mg. I haven't taken accutane before so I'm trying a low dose first. Okay so I woke up this morning with a headache, and then I had some food and seem a little better but I'm wondering how freaked out I should be about this headache. The other thing I wanted to know is why accutane causes headaches.

-me

Share this post


Link to post
Share on other sites
hey everyone this is my first post! :) okay so I started taking accutane yesterday. I took a 5mg 2xday for a total of 10 mg. I haven't taken accutane before so I'm trying a low dose first. Okay so I woke up this morning with a headache, and then I had some food and seem a little better but I'm wondering how freaked out I should be about this headache. The other thing I wanted to know is why accutane causes headaches.

-me

Accutane causes headaches because there is extra intracranial pressure inside of your head ( basically just extra pressure in your head ) You should not worry, FOR NOW. Although, if your headaches consistently come back and they do not go away with advil you should be concerned and call you doctor. I know from experience, and had to stop accutane half way through my course because of this.

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×